On the vertices of an oval

C.F. Yü

Mathematische Annalen (1939)

  • Volume: 116, page 571-573
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Yü, C.F.. "On the vertices of an oval." Mathematische Annalen 116 (1939): 571-573. <http://eudml.org/doc/160018>.

author = {Yü, C.F.},
journal = {Mathematische Annalen},
pages = {571-573},
title = {On the vertices of an oval},
url = {http://eudml.org/doc/160018},
volume = {116},
year = {1939},

AU - Yü, C.F.
TI - On the vertices of an oval
JO - Mathematische Annalen
PY - 1939
VL - 116
SP - 571
EP - 573
UR - http://eudml.org/doc/160018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.